Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On $ p$-permutation equivalences: Between Rickard equivalences and isotypies


Authors: Robert Boltje and Bangteng Xu
Journal: Trans. Amer. Math. Soc. 360 (2008), 5067-5087
MSC (2000): Primary 20C20, 20C15, 19A22
Published electronically: May 19, 2008
MathSciNet review: 2415064
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Broué and Rickard defined in their landmark papers from 1990 and 1996 the notions of an isotypy and a splendid equivalence between $ p$-blocks of finite groups. Here, we define a notion of equivalence, which we call a $ p$-permutation equivalence, that implies an isotypy and is implied by a splendid equivalence. Moreover, we study properties of $ p$-permutation equivalences.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 20C20, 20C15, 19A22

Retrieve articles in all journals with MSC (2000): 20C20, 20C15, 19A22


Additional Information

Robert Boltje
Affiliation: Department of Mathematics, University of California, Santa Cruz, California 95064
Email: boltje@ucsc.edu

Bangteng Xu
Affiliation: Department of Mathematics, University of California, Santa Cruz, California 95064
Address at time of publication: Department of Mathematics, Eastern Kentucky University, 521 Lancaster Avenue, Wallace 313, Richmond, Kentucky 40475
Email: btxu@math.ucsc.edu, bangteng.xu@eku.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-08-04393-6
PII: S 0002-9947(08)04393-6
Received by editor(s): October 5, 2005
Published electronically: May 19, 2008
Additional Notes: The first author’s research was supported by the NSF, DMS-0200592
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia